# SDR DALA2024112611223

- Difficulty date: November 8, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 54,946 hours, 39,262 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Mechanic Error
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- ACCOMPLISH ER/A 551838-14AD REV A SECTION II FUSELAGE / BULKHEADS / CANTED STA 1178 FRAME / MISDRILLED HOLES. ACCOMPLISH ER/A 551838-14AD REV A SECTION II FOR THE INSPECTION OF THE REAR CANTED BULKHEAD REPAIR. THIS IS AD RELATED. INSPECTIONS CANNOT BE PUSHED PAST 04DEC24. ASSOCIATED ER/A 14-551838 ADDED FOR AC 9585. ACCOMPLISH ER/A 551838-14AD REV A SECTION II ALTERNATIVE INSPECTION FOR AD 2024-20-02. CLOSED LOG AND REMOVED MONITOR INSP PER ALERT 22NOV24 AND LOG COMMENTS. (LP #0650688)
